# SDR DALA2025111008186

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,894 hours, 11,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R UNABLE TO OPEN.   RE-SET DOOR INTERIOR PANEL. OK FOR SERVICE. (7857983)
